P-adic monomial equations and their perturbations

F. M. Mukhamedov, O. N. Khakimov

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

In this paper, we describe the set of solutions of the monomial equation xκ=a over &qbhi;p. Moreover, as an application, we study some perturbations of the equation under consideration over the p-adic field.

Original languageEnglish
Pages (from-to)348-360
Number of pages13
JournalIzvestiya Mathematics
Volume84
Issue number2
DOIs
Publication statusPublished - Apr 2020

Keywords

  • Monomial equation
  • p-adic numbers
  • rational function

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'P-adic monomial equations and their perturbations'. Together they form a unique fingerprint.

Cite this